# SDR CHQA201200012

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 26,562 hours, 21,636 cycles
- Engine: Allsn AE3007A
- Engine time: 22,924 hours, 18,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C00436
- Condition: Discharged
- Location: Cabin
- Part time: 13,434 hours, 11,438 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD CABIN EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
